MathSciNet Relay Station
MathSciNet bibliographic data
MR2763768 (2011m:37029) 37C35 (11J72 37A45 37B40)
Jaidee, Sawian; Stevens, Shaun; Ward, Thomas Mertens' theorem for toral automorphisms. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1819–1824.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement